CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Lalín-M"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2019
Number of items: 1.

2019

Li, Wanlin and Mantovan, Elena and Pries, Rachel et al. (2019) Newton Polygons of Cyclic Covers of the Projective Line Branched at Three Points. In: Research Directions in Number Theory - Women in Numbers IV. Association for Women in Mathematics Series. No.19. Springer , Cham, pp. 115-132. ISBN 978-3-030-19477-2. https://resolver.caltech.edu/CaltechAUTHORS:20190801-153624143

This list was generated on Tue Aug 4 08:42:28 2020 PDT.